Espaces de dirichlet

A. Beurling The Institute for Advanced Study, Princeton, N.J. J. Deny The Institute for Advanced Study, Princeton, N.J.

TBD mathscidoc:1701.331167

Acta Mathematica, 99, (1), 203-224, 1958.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:50 uploaded by actaadmin ] [ 60 downloads ] [ 0 comments ]
@inproceedings{a.1958espaces,
  title={Espaces de dirichlet},
  author={A. Beurling, and J. Deny},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203150516044876},
  booktitle={Acta Mathematica},
  volume={99},
  number={1},
  pages={203-224},
  year={1958},
}
A. Beurling, and J. Deny. Espaces de dirichlet. 1958. Vol. 99. In Acta Mathematica. pp.203-224. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203150516044876.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved